Dribbling, tardive dyskinesia (which I have witnessed in my son) slurred voice (I was once traumatised by phoning a helpline and somebody had a horribly slurred voice) are in my opinion, appalling. I do not think a drug should be licensed, if it produces these effects.
Several years ago, my son was forced to take Clozapine, on the orders of a desperate, burnt- out and frankly very incompetent psychiatrist. My son, ended up on a medical ward, on intravenous drip, immobilised, vomiting, vomiting, vomiting, non-stop for a whole week. I was going mental, phoning psychiatrist who tried to fob me off with "it's a virus". I asked if anyone else on the psychiatric ward, where my son was imprisoned at the time had come down with a virus. He said no. As viruses are normally very catching, this alarmed me. I protested, but was completely ignored.
At the end of the week, thank God, the psychiatric nurses, placed around my son's hospital bed, to stop him escaping (he had run off to France, was okay for three months, ran out of money, come back, readmitted to hospital), alerted the psychiatrist that the vomiting might be due to the Clozapine. Clozapine withdrawn, torture ended temporarily.
A few years later, I came across an article, some unfortunate had died, obstructed bowel, directly caused by Clozapine. The coroner had ruled, as mental patients, object to taking care of their physical health, the doctors could not be blamed, so my panic had been justified. My son could have died, the psychiatrist could have got away with killing him.
At a tribunal regarding my son, I voiced my horror at the terrible side-effects, I was completely discounted, ignored, brushed aside as if I was stupid and unreasonable.